MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle Inspira FullProf 485cc SSZ US; sizer, mammary, breast implant volume

Allergan (Costa Rica) Natrelle Inspira FullProf 485cc SSZ US; sizer, mammary, breast implant volume
Catalog Number SSZ-F485
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported "opening a sizer in the operating room" and that the "inner packaging wasn't sealed all the way".There was no patient contact.This record is for the unimplanted device.Surgery was completed using a backup device.
 
Additional Manufacturer Narrative
Further information regarding event and product details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for report: "opening a sizer in the operating room" and that the "inner packaging wasn't sealed all the way".

Brand Name
Natrelle Inspira FullProf 485cc SSZ US
Common Device Name
sizer, mammary, breast implant volume
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50714069
Report Number9617229-2026-17247
Device Sequence Number10611578
Product Code MRD
UDI-Device Identifier10888628045118
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K203229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSZ-F485
Device Lot Number1365569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown